# SDR IXXA06SMN349S

- Difficulty date: November 4, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT OUTBOARD AILERON LOWER SKIN HAS IMPROPER FASTENERS FROM STATION XA620.000 TO STATION XA722.000.  REMOVED IMPROPER FASTENERS AND DAMAGED SKIN.  FABRICATED NEW SKIN AND BONDED DOUBLER.  BONDED BOTH PARTS WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND INTERNAL SURFACE.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED PANEL PLATING, DC8 SRM 51-1-21, DC8 SRM 57-8-1 FIG 4 PAGE 9, DC8 SRM 57-1-0, PAGE 1, DC8 SRM 57-8-1 FIG 4 PAGE 9 ITEMS "E" AND "L", DC8 SRM 51-1-9, DC8 SRM 51-1-8B, AND DC8 SRM 51-1-11.
